I stopped talking Wellbutrin Xl 150 mg suddenly. Is there any problem?
Femal 28 years ols
The answer to your question depends on why you are taking the Wellbutrin as stopping it could cause a relapse of symptoms. That is why I recommend discussing this with your doctor. In general, there are three or four different reasons why physicians prescribed Wellbutrin. The most common reason is depression. Often Wellbutrin will be added to another medication called an SSRI which can enhance the SSRIs ability to fight depression. Another reason the Wellbutrin is prescribed is anxiety. I also prescribed sometimes to help people quit smoking. Thus, the first question that needs to be asked is why you are taking it. If you are taking for depression, stopping it suddenly can certainly worsen your depression. The same is true for anxiety. If you are taking it for smoking cessation, then you might develop new cravings for tobacco. For these reasons, I suggest that you schedule an appointment with your primary care physician to discuss this issue further. Your doctor is likely to ask you why you stop taking it. Understanding why you decided to stop taking it is important for your physician to select future treatment options for whatever condition he or she was treating. It is important for the two of you to be on the same page about what the goals are of each treatment that is being provided.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.